# SDR SWAA2023122827679

- Difficulty date: December 5, 2023
- Submitted: December 28, 2023
- Operation: Air carrier
- Aircraft: N8676A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36941
- Aircraft time: 26,986 hours, 13,173 cycles
- System (JASC): 5240 · Service Doors
- Part: Liner
- Part number: UNKNOWN
- Condition: Torn
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR (R-1) LINER TEDLAR COVERING TORN IN 2 AREAS. (SLIDE MOUNT FASTENER AND HANDLE AREAS MARKED)<[01] REMOVED AND REPLACED LINER PER M/M REF 52-41-31;[02] NEW DOOR LINER TO BE INSTALLED ON FAULT TTG8R007M6VR.
